# SDR HNAA0600111

- Difficulty date: September 6, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 28,600 hours, 31,746 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE AND GEAR HANDLE LIGHTS ILLUMINATED FOLLOWED BY GEARS CYCLING DOWN AND UP ONE TIME. FOUND LOOSE CONNECTOR PLUG IN RT GEAR WHEEL WELL FOR WOW SENSOR REINSTALLED CONNECTOR PLUG.   REMOVED AND REPLACED PSEU IAW 32-61-50,  OPS CHECK GOOD IN HANGER.
